# SDR CALA2017020600286

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 90,022 hours, 8,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Discharged
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R EPAS FAILED OPERATIONAL TEST NO GREEN OR AMBER LIGHTS. REF W/C 25-5210-1-9801 PARA D STEP G7. REMOVED AND REPLACED EMERGENCY POWER ASSIST SYSTEM BATTERY REF AMM 52-11-25 OPS CHECK GOOD INSPECTED 4R DOOR OPS CHECK OF EMERGENCY POWER ASSIST BATTERY, OPS CHECK GOOD..
